<< Previous Issue Journal of the Korean Mathematical Society (Vol. 48, No. 1) Next Issue >>
J. Korean Math. Soc. 2011 Vol. 48, No. 1, 1—222
Algebras with pseudo-Riemannian bilinear forms
Zhiqi Chen, Ke Liang, and Fuhai Zhu
MSC numbers : Primary 17A30, 17D99
J. Korean Math. Soc. 2011 Vol. 48, No. 1, 1—12
Nondifferentiable second-order minimax mixed integer symmetric duality
Tilak Raj Gulati and Shiv Kumar Gupta
MSC numbers : 90C47, 90C11, 90C30, 90C25
J. Korean Math. Soc. 2011 Vol. 48, No. 1, 13—21
On Riemannian manifolds of constant negative curvature
Reza Mirzaie
MSC numbers : 53C30, 57S25
J. Korean Math. Soc. 2011 Vol. 48, No. 1, 23—31
Singular case of generalized Fibonacci and Lucas matrices
Marko Miladinovi\' c and Predrag Stanimirovi\' c
MSC numbers : 05A10, 11B39, 15A09
J. Korean Math. Soc. 2011 Vol. 48, No. 1, 33—48
$*$-Noetherian domains and the ring $D[{\bf X}]_{N_*}$, II
Gyu Whan Chang
MSC numbers : 13A15, 13B25, 13E99, 13G05
J. Korean Math. Soc. 2011 Vol. 48, No. 1, 49—61
Metric foliations on hyperbolic spaces
Kyung Bai Lee and Seunghun Yi
MSC numbers : 53C12, 53C20, 57R30
J. Korean Math. Soc. 2011 Vol. 48, No. 1, 63—82
Compound-commuting additive maps on matrix spaces
Wai Leong Chooi
MSC numbers : 15A03, 15A04
J. Korean Math. Soc. 2011 Vol. 48, No. 1, 83—104
[$r$, $s$, $t$; $f$]-coloring of graphs
Yong Yu and Guizhen Liu
MSC numbers : 05C15
J. Korean Math. Soc. 2011 Vol. 48, No. 1, 105—115
A linear approach to Lie triple automorphisms of $H^{*}$-algebras
A. J. Calder\'{o}n Mart\'{\i }n and C. Mart\'{\i }n Gonz\'{a}lez
MSC numbers : 17B40, 46L40, 47B47, 46K70
J. Korean Math. Soc. 2011 Vol. 48, No. 1, 117—132
Evaluation of singular integrals by hyperbolic tangent based transformations
Beong In Yun
MSC numbers : 65D30, 65D32, 41A55
J. Korean Math. Soc. 2011 Vol. 48, No. 1, 133—146
Some limit theorems related to multi-dimensional diffusions in a random environment
Daehong Kim
MSC numbers : Primary 60K37, 31C25, 60J60
J. Korean Math. Soc. 2011 Vol. 48, No. 1, 147—158
Slant helices in Minkowski space $E_1^3$
Ahmad T. Ali and Rafael L\'opez
MSC numbers : 53C40, 53C50
J. Korean Math. Soc. 2011 Vol. 48, No. 1, 159—167
Character analogues of infinite series from a certain modular transformation formula
Sung-Geun Lim
MSC numbers : 11F12, 34A25
J. Korean Math. Soc. 2011 Vol. 48, No. 1, 169—178
Some notes on extensions of basic univalence criteria
Erhan Den\.{i}z and Halit Orhan
MSC numbers : 30C45
J. Korean Math. Soc. 2011 Vol. 48, No. 1, 179—189
Overrings of $t$-coprimely packed domains
Hwankoo Kim
MSC numbers : Primary 13A15
J. Korean Math. Soc. 2011 Vol. 48, No. 1, 191—205
$w$-modules over commutative rings
Huayu Yin, Fanggui Wang, Xiaosheng Zhu, and Youhua Chen
MSC numbers : Primary 13A15, 13D99; Secondary 13E99, 13F05
J. Korean Math. Soc. 2011 Vol. 48, No. 1, 207—222

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd